# SDR QXEA2017091900574

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 19,163 hours, 20,438 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Broken
- Location: Anti Collision
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI COLLISION LENS ON BELLY IS BROKEN.  REMOVED FROM SERVICE.  R & R THE ANTI-COLLISION LIGHT IAW AMM 33-44-06-000-801, & 33-44-06-400-801. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
